IJPAM: Volume 58, No. 2 (2010)

BLOCK GAUSSIAN ELIMINATION METHODS FOR
FUZZY MATRIX EQUATIONS

Xiaobin Guo$^1$, Zengtai Gong$^2$
$^{1,2}$College of Mathematics and Information Science
Northwest Normal University
Lanzhou, 730070, P.R. CHINA
$^1$e-mail: [email protected]
$^2$e-mail: gongzt@ nwnu.edu.cn


Abstract.The fuzzy matrix equation $Ax=B$ is investigated by using the embedding approach. The conditions for the existence of the fuzzy solutions to the fuzzy matrix equation are discussed and three direct methods for solving model matrix equation are designed. Finally, some examples are given.

Received: December 12, 2009

AMS Subject Classification: 08A72, 15-XX

Key Words and Phrases: fuzzy numbers, fuzzy matrix equation, block Gaussian elimination methods

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 58
Issue: 2